Advertisement

What should I do if someone takes too much fluticasone nasal?

If someone takes too much fluticasone nasal and collapses or stops breathing, call the National Poison Control line at 1-800-222-1222 or call 911. Contact your doctor if someone taking fluticasone nasal develops the following signs of getting too much:
  • darkening skin
  • depression
  • weight loss
  • unusual menstrual periods
  • extreme tiredness
  • new or worsening acne
  • swelling neck or face
  • easy bruising
  • muscle weakness
  • poor appetite
  • irritability
  • light-headedness, dizziness or fainting when sitting or standing up

Continue Learning about Respiratory Agent

Will I need a humidifier with my oxygen therapy?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
If you are using transtracheal oxygen therapy (where oxygen comes in through a small tube insert...
More Answers
Are allergy and sinus medications safe for my child?
Dr. Alan M. Young, MDDr. Alan M. Young, MD
Most allergy and sinus medications are safe for children over the age of two. If children are under ...
More Answers
Should I call my doctor if my child has problems using oxygen?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Call your child's doctor if your child has any problems using oxygen therapy. If your child has ...
More Answers
What is roflumilast?
Donna Hill Howes, RNDonna Hill Howes, RN
Roflumilast (Daliresp) is a phosphodiesterase inhibitor. It reduces inflammation but does not act di...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.